# SDR SWIA200923078

- Difficulty date: November 8, 2009
- Submitted: November 18, 2009
- Operation: Air carrier
- Aircraft: N409SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7056
- Aircraft time: 38,918 hours, 32,219 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Switch
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTING LIGHT SWITCH INOP.  (FLT 7652) RELAMPED.
